MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number 3
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation with a rubber fragment.Upon inspection, engineering noted the dislodgement of the shield, an internal component of seal.Engineering also observed fragmentation of an internal rubber component of the seal.Functional leak testing was performed on the seal, and the unit did not meet specifications.The likely root cause of the damage to the seal is an instrument.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown- "this is the complaint from the market.(b)(4).Please refer to the complaint sheet for investigation.Physician found black debris dropped off from cannula during an operation and recovered the debris.Noticing insufflation leakage and replaced the event unit to a different unit and completed the procedure.There was no health damage to patient.(b)(4) olympus received the event unit and the black debris.On evaluating them, we confirmed septum breach and also confirmed the debris was a portion of the septum.The debris is approximately 4.7mm by 3.1mm.Please analyze this phenomenon and review the device history records of the event unit." patient status: patient was not injured.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372809
Report Number2027111-2017-01054
Device Sequence Number442347
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)170217(30)01(10)1215310
Combination Product (Y/N)N
PMA/510(K) Number
3
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/17/2017
Device Model Number3
Device Catalogue Number3
Device Lot Number1215310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2014
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1